Metrika: International Journal for Theoretical and Applied Statistics
1958 - 2025
Current editor(s): U. Kamps and Norbert Henze From Springer Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 71, issue 3, 2010
- On bootstrapping periodic random arrays with increasing period pp. 253-279

- Jacek Leśkow and Rafał Synowiecki
- Breakdown concepts for contingency tables pp. 281-294

- Sonja Kuhnt
- Partially replicated fractional factorial designs pp. 295-311

- Nairanjana Dasgupta, Mike Jacroux and Rita SahaRay
- Some properties of the minimum and the maximum of random variables with joint logconcave distributions pp. 313-317

- Jorge Navarro and Moshe Shaked
- Local linear M-estimation for spatial processes in fixed-design models pp. 319-340

- Jia Chen and Li-Xin Zhang
- Unbiased estimators of mean, variance and sensitivity level for quantitative characteristics in finite population sampling pp. 341-352

- Kuo-Chung Huang
- Estimation of quantities determined as implicit functions of unknown parameters pp. 353-359

- Jie Mi
- Optimal block designs for diallel crosses pp. 361-372

- M. Sharma and Sileshi Fanta
Volume 71, issue 2, 2010
- Optimal hypothesis testing: from semi to fully Bayes factors pp. 125-138

- Albert Vexler, Chengqing Wu and Kai Yu
- Non-exchangeability of negatively dependent random variables pp. 139-149

- Fabrizio Durante and Pier Papini
- Assessment of cell number for a multinomial distribution with application to genomic data pp. 151-164

- Qizhai Li, Guoying Li and Shifeng Xiong
- Computation of limiting distributions in stationarity testing with a generic trend pp. 165-183

- María Presno and Manuel Landajo
- One-sample tests for a generalized Fréchet variance of a fuzzy random variable pp. 185-202

- Ana Ramos-Guajardo, Ana Colubi, Gil González-Rodríguez and María Gil
- A new family of dispersive orderings pp. 203-217

- Carlos Carleos and Miguel López-Díaz
- One-step ahead adaptive D-optimal design on a finite design space is asymptotically optimal pp. 219-238

- Luc Pronzato
- A measure of mutual complete dependence pp. 239-251

- Karl Siburg and Pavel Stoimenov
Volume 71, issue 1, 2010
- Bayesian robust designs for linear models with possible bias and correlated errors pp. 1-15

- Rong-Xian Yue and Xiao-Dong Zhou
- Asymptotics of likelihood ratio statistic for non-inferiority testing under exponential distribution with fixed censoring times pp. 17-31

- Y. Takagi
- Model-calibration estimation of the distribution function using nonparametric regression pp. 33-44

- M. Rueda, I. Sánchez-Borrego, A. Arcos and S. Martínez
- Bias-corrected smoothed score function for single-index models pp. 45-58

- Qiang Chen, Lu Lin and Lixing Zhu
- A generalized correlated binomial distribution with application in multiple testing problems pp. 59-77

- Ramesh Gupta and Hui Tao
- Estimation of parameters of parallelism model with elliptically distributed errors pp. 79-100

- M. Arashi, A. Saleh and S. Tabatabaey
- Robust likelihood inferences about regression parameters for general bivariate continuous data pp. 101-115

- Tsung-Shan Tsou
- On extremes of mixtures of distributions pp. 117-123

- M. Sreehari and S. Ravi
Volume 70, issue 3, 2009
- A general construction of E(s 2 )-optimal supersaturated designs via supplementary difference sets pp. 257-265

- C. Koukouvinos and K. Mylona
- Ranked set sampling and randomized response procedures for estimating the mean of a sensitive quantitative character pp. 267-277

- Carlos Bouza
- Joint behavior of point process of exceedances and partial sum from a Gaussian sequence pp. 279-295

- Aiping Hu, Zuoxiang Peng and Yongcheng Qi
- Separating a mixture of two normals with proportional covariances pp. 297-314

- Salem Reyen, John Miller and Edward Wegman
- Theoretical efficiency comparisons of independence tests based on multivariate versions of Spearman’s rho pp. 315-338

- Jean-François Quessy
- D-optimal designs for polynomial regression with exponential weight function pp. 339-354

- Fu-Chuen Chang, Hsiu-Ching Chang and Sheng-Shian Wang
- Criterion-robust optimal product designs for discrimination between nested response surface models pp. 355-367

- Min-Hsiao Tsai
- Bounds on expectations of small order statistics from decreasing density populations pp. 369-381

- Tomasz Rychlik
Volume 70, issue 2, 2009
- Existence of balanced sampling plans avoiding cyclic distances pp. 131-140

- Peter Dukes and Alan Ling
- Comparisons of control schemes for monitoring the means of processes subject to drifts pp. 141-163

- Changliang Zou, Yukun Liu and Zhaojun Wang
- Comparing means of several treatments with a control when one observation exists per treatment pp. 165-176

- Mahmood Kharrati-Kopaei
- The minimum weighted covariance determinant estimator pp. 177-204

- Ella Roelant, Stefan Aelst and Gert Willems
- Monitoring risk in a ruin model perturbed by diffusion pp. 205-224

- Josef Steinebach
- Optimal designs for generalized linear models with biased response pp. 225-237

- I. Ortiz, I. Martínez, C. Rodríguez and Y. Águila
- $${\phi_p}$$ -optimal designs for a linear log contrast model for experiments with mixtures pp. 239-256

- Mong-Na Lo Huang and Miao-Kuan Huang
Volume 70, issue 1, 2009
- A new extension of bivariate FGM copulas pp. 1-17

- Cécile Amblard and Stéphane Girard
- Prediction of k-records from a general class of distributions under balanced type loss functions pp. 19-33

- Jafar Ahmadi, Mohammad Jafari Jozani, Éric Marchand and Ahmad Parsian
- Partial quantile regression pp. 35-57

- Yadolah Dodge and Joe Whittaker
- Heteroscedasticity diagnostics for t linear regression models pp. 59-77

- Jin-Guan Lin, Li-Xing Zhu and Feng-Chang Xie
- Connection between uniformity and minimum moment aberration pp. 79-88

- Hong Qin, Na Zou and Kashinath Chatterjee
- Reconstruction of past records pp. 89-109

- N. Balakrishnan, M. Doostparast and J. Ahmadi
- CUMIN charts pp. 111-130

- Willem Albers and Wilbert Kallenberg
Volume 69, issue 1, 2009
- Drop-the-loser design in the presence of covariates pp. 1-15

- Uttam Bandyopadhyay, Atanu Biswas and Rahul Bhattacharya
- A unified approach to nonparametric trend tests for dependent and independent samples pp. 17-29

- Arne Bathke
- Estimation of the precision matrix of multivariate Pearson type II model pp. 31-44

- Amadou Sarr, Arjun Gupta and Anwar Joarder
- Minimax robust designs for field experiments pp. 45-54

- Beiyan Ou and Julie Zhou
- Asymptotic normality of M-estimators in a semiparametric model with longitudinal data pp. 55-67

- Tang Qingguo
- A note on estimation based on record data pp. 69-80

- Mahdi Doostparast
| |